# SDR 07FDEA01345

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 69599211
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EMERG ESCAPE SLIDE, BACK PAN LWR LATCH HINGED RETAINER, MOUNT BLOCK HAS EXFOLIATION CORROSION.  INSTALLED NEW BRACKET REF SRM 51-30-2 PG 2.
